# SDR USAA2009090892386

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 3,445 hours, 1,196 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639103
- Part serial: 7494450
- Condition: Defective
- Location: Evac Slide
- Part time: 3,445 hours, 1,196 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1540 - PHX - EMERGENCY EGRESS SYSTEM - EMERGENCY EXIT SLIDE 3L CAUTION LIGHT ON (F/A PANEL) GAUGE PRESSURE ON LINE BETWEEN RED & GREEN.  MAINTENANCE REMOVED AND REPLACED L3 DOOR SLIDE INFLATION RESERVOIR IAW AIRBUS MAINTENANCE MANUAL 25-62-49-400-001.
